Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Midland/Odessa, TX

May 5, 2015Borden County, Scurry County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 5, 2015, 1:39 AM CDT for Borden County, Scurry County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2015, 1:39 AM CDT (06:39 UTC)
Expired
May 5, 2015, 4:30 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Borden County, TX, Scurry County, TX

The radar

The Lubbock radar (KLBB), 111 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WGUS54 KMAF 050639
FFWMAF
TXC033-415-050930-
/O.NEW.KMAF.FF.W.0014.150505T0639Z-150505T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
139 AM CDT TUE MAY 5 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SCURRY COUNTY IN WEST TEXAS...
  NORTHEASTERN BORDEN COUNTY IN WEST TEXAS...

* UNTIL 430 AM CDT

* AT 135 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  POSSIBLE FLASH FLOODING IN NORTHWEST SCURRY COUNTY FROM HEAVY RAIN 
  REPEATEDLY MOVING OVER THIS SAME AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLUVANNA. 
  US 84 AND FM 1269 WILL ALSO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3296 10120 3296 10086 3275 10093 3273 10120

$$
1 follow-up statement
183 
WGUS74 KMAF 050841
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
341 AM CDT TUE MAY 5 2015

TXC033-415-050930-
/O.CON.KMAF.FF.W.0014.000000T0000Z-150505T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCURRY-BORDEN-
341 AM CDT TUE MAY 5 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHEASTERN BORDEN AND NORTHWESTERN SCURRY COUNTIES...

AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT RAIN PRODUCING POSSIBLE FLASH FLOODING OVER NORTHWEST SCURRY 
COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLUVANNA AND
DERMOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3296 10120 3296 10086 3275 10093 3273 10120

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 11:42 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 4, 11:42 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1142 PM CDT Mon May 4 2015

.DISCUSSION...

The latest Aviation discussion is included below.

&&

.AVIATION...

Thunderstorms will still be possible at KMAF, and perhaps KHOB
and KINK, through 05/08Z.  Thereafter, think convection will be
north and east of area terminals.  MVFR ceilings are expected to
affect all area terminals overnight, with some IFR ceilings at
KHOB.  Southerly winds will veer late tonight, become
southwesterly in the morning, and aid in lifting ceilings to VFR
while they scatter out, especially from 05/15Z and after.  Initial
indications are that thunderstorms will affect locations mainly
east of KMAF Tuesday afternoon.

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT Mon May 4 2015/

DISCUSSION...

  * Severe Thunderstorm Watch 128 remains in effect until 8 pm
    CDT/7 pm MDT for Eddy and Lea counties in southeastern New
    Mexico and Culberson and Jeff Davis counties in west Texas.

  * Tornado Watch 129 remains in effect until 8 pm CDT for
    Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
    Winkler counties.

 *  A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
    for Eddy and Lea counties in southeastern New Mexico and for
    Andrews, Borden, Dawson, and Gaines counties in west Texas.

Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.

Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.

Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.

High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.

With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.

For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php

Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH until 6 AM MDT Tuesday FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR THE FOLLOWING
     ZONES... Andrews...Borden...Dawson...Gaines.

&&

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 4, 1:47 PM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
147 PM CDT MON MAY 4 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-051900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE
MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY
ACROSS THE LOWER TRANS PECOS.

HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST
NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL
AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER
AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY...
STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY
WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING
WIND...AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 4, 10:23 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1023 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HAIL             7 SSW GRANDFALLS        31.25N 102.90W
05/04/2015  M1.00 INCH       PECOS              TX   TRAINED SPOTTER

            MEASURED 1.17 INCHES WITH A MICROMETER.

&&

DH
Local storm report, May 4, 10:34 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1034 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             2 W PYOTE               31.54N 103.16W
05/04/2015  E1.25 INCH       WARD               TX   LAW ENFORCEMENT

            HALF DOLLAR HAIL COVERING I-20 BETWEEN MILE MARKERS 58
            AND 66

&&

ANDREW.ARNOLD
Special weather statement, May 4, 11:18 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1118 PM CDT MON MAY 4 2015

TXZ067-068-050445-
CRANE-WARD-
1118 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN WARD AND NORTHWESTERN CRANE COUNTIES
UNTIL 1145 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 8 MILES
SOUTHEAST OF MONAHANS AT 1118 PM CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3164 10292 3165 10284 3164 10275 3164 10260
      3158 10255 3138 10279 3150 10295
TIME...MOT...LOC 0418Z 220DEG 10KT 3151 10279
Special weather statement, May 4, 11:38 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1138 PM CDT MON MAY 4 2015

TXZ047-050515-
BORDEN-
1138 PM CDT MON MAY 4 2015

...A STRONG THUNDERSTORM IS MOVING NORTHEAST AT AROUND 15-20 MPH ACROSS
CENTRAL BORDEN COUNTY TOWARD GAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3289 10117 3254 10143 3258 10162 3272 10168
      3296 10155 3297 10155 3297 10133
TIME...MOT...LOC 0435Z 219DEG 12KT 3272 10150
Special weather statement, May 5, 1:30 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
130 AM CDT TUE MAY 5 2015

NMZ028-050700-
EDDY COUNTY PLAINS-
1230 AM MDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL EDDY COUNTY UNTIL 100 AM MDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 8 MILES WEST OF
CAVERN CITY AIR TERMINAL AT 1229 AM MDT...MOVING NORTHEAST AT 10 MPH.

THIS STORM SHOULD IMPACT CARLSBAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3253 10448 3255 10434 3236 10408 3214 10433
      3231 10454
TIME...MOT...LOC 0629Z 220DEG 10KT 3232 10439
Special weather statement, May 5, 1:31 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
131 AM CDT TUE MAY 5 2015

TXZ047-048-052-053-050715-
HOWARD-MITCHELL-SCURRY-BORDEN-
131 AM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHEASTERN HOWARD...NORTHWESTERN MITCHELL...SOUTHEASTERN
BORDEN AND SOUTHWESTERN SCURRY COUNTIES UNTIL 215 AM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF VINCENT
AT 131 AM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3286 10110 3259 10086 3241 10130 3259 10145
TIME...MOT...LOC 0631Z 237DEG 22KT 3256 10128

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:10 PM CDTSpecial Weather StatementMAFDawson35 min
May 4, 7:29 PM CDTTornado WarningMAFPecos31 min
May 4, 7:42 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 7:56 PM CDTSevere Thunderstorm WarningMAFPecos64 min
May 4, 7:57 PM CDTAreal Flood AdvisoryMAFDawson2 hr
May 4, 8:08 PM CDTFlash Flood WarningMAFPecos, Reeves4 hr
May 4, 8:25 PM CDTFlash Flood WarningMAFDawson3 hr
May 4, 8:27 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 8:30 PM CDTSpecial Weather StatementMAFBorden30 min
May 4, 8:34 PM CDTFlash Flood WarningMAFGaines3 hr
May 4, 8:42 PM CDTAreal Flood AdvisoryMAFBorden3 hr
May 4, 8:47 PM CDTAreal Flood AdvisoryMAFLoving, Reeves, Ward, Winkler3 hr
May 4, 8:51 PM CDTSpecial Weather StatementMAFLoving24 min
May 4, 8:55 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves65 min
May 4, 8:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 9:04 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler41 min
May 4, 9:14 PM CDTFlash Flood WarningMAFBorden3 hr
May 4, 9:46 PM CDTSevere Thunderstorm WarningMAFWard44 min
May 4, 9:53 PM CDTSpecial Weather StatementMAFDawson37 min
May 4, 9:54 PM CDTFlash Flood WarningMAFReeves, Ward3 hr
May 4, 9:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 10:00 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward60 min
May 4, 10:12 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
May 4, 10:12 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Martin63 min
May 4, 10:22 PM CDTAreal Flood AdvisoryMAFPecos4 hr
May 4, 10:30 PM CDTSevere Thunderstorm WarningMAFCrane, Ward45 min
May 4, 10:54 PM CDTSevere Thunderstorm WarningMAFPecos51 min
May 4, 10:57 PM CDTAreal Flood AdvisoryMAFDawson3 hr
May 4, 11:18 PM CDTSpecial Weather StatementMAFCrane27 min
May 4, 11:28 PM CDTFlash Flood WarningMAFDawson, Gaines6 hr
May 4, 11:38 PM CDTSpecial Weather StatementMAFBorden37 min
May 4, 11:44 PM CDTSevere Thunderstorm WarningMAFCrane46 min
May 5, 12:14 AM CDTFlash Flood WarningMAFBorden6 hr
May 5, 12:30 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton45 min
May 5, 1:16 AM CDTSevere Thunderstorm WarningMAFMidland44 min
May 5, 1:31 AM CDTSpecial Weather StatementMAFScurry44 min
May 5, 3:51 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
May 5, 4:27 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 4:33 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
May 5, 5:21 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 5:49 AM CDTSpecial Weather StatementMAFLoving41 min
May 5, 6:06 AM CDTFlash Flood WarningMAFDawson, Gaines4 hr
May 5, 6:29 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Winkler3 hr
May 5, 8:34 AM CDTFlash Flood WarningMAFBorden, Scurry116 min
May 5, 2:55 PM CDTSpecial Weather StatementMAFHoward35 min
May 5, 3:13 PM CDTTornado WarningMAFBorden, Howard32 min
May 5, 3:41 PM CDTTornado Warning Tornado observedMAFBorden, Howard34 min
May 5, 3:55 PM CDTSpecial Weather StatementMAFScurry35 min
May 5, 4:02 PM CDTSevere Thunderstorm WarningMAFScurry43 min
May 5, 4:20 PM CDTSpecial Weather StatementMAFMitchell25 min
May 5, 4:37 PM CDTSpecial Weather StatementMAFMitchell23 min
May 5, 4:44 PM CDTSevere Thunderstorm WarningMAFScurry46 min
May 5, 4:45 PM CDTSevere Thunderstorm WarningMAFMitchell60 min
May 5, 5:05 PM CDTTornado WarningMAFMitchell40 min
May 5, 5:32 PM CDTSpecial Weather StatementMAFScurry28 min
May 5, 5:47 PM CDTSpecial Weather StatementMAFMitchell43 min
May 5, 6:46 PM CDTSpecial Weather StatementMAFTerrell29 min
May 5, 6:54 PM CDTSpecial Weather StatementMAFMitchell36 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.